TitleRational completeness results for prominent fuzzy logics with truth-constants
Publication TypeConference Paper
Year of Publication2008
AuthorsEsteva F, Godo L, Noguera C
Conference NameXIV Congreso Español sobre Tecnologías y Lógica fuzzy (ESTYLF'08)
Conference LocationCuencas Mineras (Mieres - Langreo)
Pagination133-139
Date Published17/09/2008
Abstract

In this paper we consider expansions of Lukasiewiz, Product, Godel and Nilpotent Minimum logics with truth-constants for an algebra of rational truth-values. We study the semantics for these logics given by chains defined over the rational unit interval and the completeness properties they provide, with a special attention to the completeness with respect to the canonical chain (i.e. the algebra where each truth-constant is interpreted in its corresponding truth-value).